# SDR HYIA20180314002

- Difficulty date: March 11, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N2649Z
- Make and model: Cessna 402C
- Aircraft serial: 402C0333
- Aircraft time: 24,012 hours, 18,143 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 8259HL2
- Part serial: 177
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED SMOKE SMELL IN COCKPIT. TURNED HEATER OFF AND SMELL STOPPED. MAINTENANCE INSPECTED AND AFTER TROUBLESHOOTING DETERMINED THE HEATER ASSEMBLY WAS TO BE REPLACED. REPLACED HEATER WITH NO FURTHER DEFECTS NOTED.
